Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On analyticity and partial differential equations
HTML articles powered by AMS MathViewer

by Felix E. Browder PDF
Bull. Amer. Math. Soc. 68 (1962), 454-459
References
  • Felix E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1961/62), 81–226. MR 136857, DOI 10.1007/BF01342796
  • Felix E. Browder, Analyticity and partial differential equations. I, Amer. J. Math. 84 (1962), 666–710. MR 150463, DOI 10.2307/2372872
  • 3. L. Hormander, Operators of principal normal type, Lecture notes, A.M.S. Summer Institute on Functional Analysis, Stanford, Calif., August, 1961.
  • K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. III. Stability theorems for complex structures, Ann. of Math. (2) 71 (1960), 43–76. MR 115189, DOI 10.2307/1969879
  • 5. J. Leray, Hyperbolic equations, Institute for Advanced Study, Princeton, N. J., 1953.
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 271–355 (French). MR 86990
  • Laurent Schwartz, Théorie des noyaux, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 1, Amer. Math. Soc., Providence, R.I., 1952, pp. 220–230 (French). MR 0045307
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 454-459
  • DOI: https://doi.org/10.1090/S0002-9904-1962-10770-8
  • MathSciNet review: 0142902